EconPapers    
Economics at your fingertips  
 

Editorial to the special issue on modeling and measurement of multivariate risk in insurance and finance

Christian Genest, Hans U. Gerber, Marc Goovaerts and Roger Laeven ()

Insurance: Mathematics and Economics, 2009, vol. 44, issue 2, 143-145

Date: 2009
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-6687(08)00133-9
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:insuma:v:44:y:2009:i:2:p:143-145

Access Statistics for this article

Insurance: Mathematics and Economics is currently edited by R. Kaas, Hansjoerg Albrecher, M. J. Goovaerts and E. S. W. Shiu

More articles in Insurance: Mathematics and Economics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-05-02
Handle: RePEc:eee:insuma:v:44:y:2009:i:2:p:143-145